# SDR 2023FA0000181

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N500VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9552
- Aircraft time: 6,586 hours, 2,619 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

CREW REPORTED ON APPROACH 6 INTO KTEB, PRIOR TO FAF, AMBER BRAKE 50% DEGRADED CAS MESSAGE POSTED. EXECUTED GO-AROUND, WITH TOWER INSTRUCTIONS. VECTORED TO FIGURE OUT THE SITUATION. ASKED FOR DIVERSION INTO KEWR. WERE GIVEN DELAYED VECTORS DUE TO AN EMERGENCY AIRCRAFT THAT WAS DIVERTING INTO KEWR. THE TOWER NOTIFIED US THAT HE WAS DECLARING AN EMERGENCY ON OUR BEHALF. LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT BRAKE CONTROL SYSTEM WITH NO DEFECTS NOTED. MAINTENANCE RE-RACKED BRAKE CONTROL UNIT AND BLED BRAKE SYSTEM. OPERATIONAL AND LEAK CHECKS PERFORMED WITH NO DISCREPANCIES, AIRCRAFT RETURNED TO SERVICE.
